Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
startofsummer

Cilest for hormonal acne? Better than dianette?

So my doctor just prescribed me Cilest for my acne.
Im 18 and would say I have moderate acne (about 7 spots on my face at one time with a lot of hyperpigmentation) so its not great, but in my 5 years of having bad skin, lets just say its been worse. 
The reason Im so undecided about starting on cilest is because I've been on dianette before (2 years ago) and had a difficult time. The first 6 months were HELL (hands down the worst 6 months of my life), my skin got sooooo much worse than it was, like every inch of my face was covered in GIANT painful spots for 6 months, when before it had just been moderate. Eventually it calmed down after what felt like forever and for 1 year my skin was really clear. However I always felt bloated on dianette and wasn't in control of my moods so about 7 months ago in August 2016 I came off it. 
Since then, my skin has gradually been getting worse and worse again. Its making me so upset because I just feel like I'm back at square 1 and I will never be able to have clear skin again. I don't want to go back on dianette because I'm worried it will make my skin worse for 6 months again like last time and I cant go through that again.
I've used prescibed and non prescibed benzoyl peroxide products, adapalene, prescribed anti biotics and every product under the sun. Nothing has worked so now I'm wondering if I should take cilest. Here are my questions:

1) Does it work for acne effectivley and how well?
2) If so, how long until the effects are seen?
3) Does it make skin worse before it gets better??
4) Does it have any other negative effects on weight gain or mood??
5) Would I be better off going in a different direction and trying herbal solutions (agnus castus etc..)

Thank you!!!!

side note - I have PCOS related acne

Share this post


Link to post
Share on other sites

Hello,

I have been prescribed Cilest for moderate and constant acne. I believe mine is a hormonal imbalance as I have previously been on Dianette and it worked wonders for my skin. Obviously I have had to come off that and was firstly given Yaz. I didn't feel myself on that pill, almost in a constant dream - I was always tired, bloated and sometimes got a spinning sensation. Now I have just started Cilest and have read nothing but bad reviews of it. I know that everyone reacts different but I can't help think what if i get these same negative feelings/skin problems. 

Have you started Cilest and what was your experience with it?

I would recommend trying La Rochy Posay as that has helped my skin the best it can! 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×